# SDR VTZA97654

- Difficulty date: November 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N307UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41021
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transducer
- Part number: TY176004A
- Condition: Failed
- Location: Lt Te Flap
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

FLT 6446 - JFK-IAD - DURING TAXI, EXPERIENCED A DISCREPANCY WITH THE FLAP FAULT CAPTION LIGHT ILLUMINATING.  MAINTENANCE CONTROL NOTIFIED AND AIRCRAFT RETURNED TO THE GATE.  AIRCRAFT WAS FERRIED FROM JFK TO IAD.  MAINTENANCE WAS DISPATCHED AND FOUND THAT THE LEFT FLAP POSITION TRANSDUCER HAD FAILED.  MAINTENANCE REMOVED AND REPLACED THE LEFT FLAP POSITION TRANSDUCER AND PERFORMED ALL REQUIRED CHECKS.  AIRCRAFT WAS THEN RELEASED FOR SERVICE.  (M)
